Alert archive / Missouri / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 207, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Aug 25, 2016, 6:53 PM CDT for Dallas County, Polk County, Missouri. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 25, 2016, 6:53 PM CDT (23:53 UTC)
- Expired
- Aug 25, 2016, 7:33 PM CDT
- In force
- 40 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dallas County, MO, Polk County, MO
The radar
The Springfield radar (KSGF), 63 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 25, 7:30 PM CDT | TSTM WND DMG | Se Foose, MO | DELAYED REPORT...TREE LIMBS INTO POWERLINES AND SOME POWERLINE DAMAGE IN WESTERN DALLAS COUNTY. TIME ESTIMATED BY RADAR |
| Aug 25, 7:35 PM CDT | TSTM WND DMG | Se Foose, MO | DELAYED REPORT...TREE LIMBS INTO POWERLINES AND SOME POWERLINE DAMAGE IN WESTERN DALLAS COUNTY. TIME ESTIMATED BY RADAR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.9 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 715 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 838 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.7
The text
As transmitted.
810
WUUS53 KSGF 252353
SVRSGF
MOC059-167-260045-
/O.NEW.KSGF.SV.W.0207.160825T2353Z-160826T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
653 PM CDT THU AUG 25 2016
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN DALLAS COUNTY IN SOUTHWESTERN MISSOURI...
NORTHEASTERN POLK COUNTY IN SOUTHWESTERN MISSOURI...
* UNTIL 745 PM CDT
* AT 652 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF URBANA TO 8 MILES SOUTHWEST OF
BUFFALO...MOVING NORTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BUFFALO... URBANA...
HALFWAY... LOUISBURG...
TUNAS... LEADMINE...
PUMPKIN CENTER... PLAD...
FOOSE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3790 9296 3774 9294 3765 9297 3758 9305
3754 9315 3756 9327 3779 9323 3780 9322
3781 9319 3785 9319 3788 9317
TIME...MOT...LOC 2352Z 239DEG 12KT 3775 9320 3759 9324
HAIL...1.00IN
WIND...60MPH
$$
TERRY2 follow-up statements
244
WWUS53 KSGF 260019
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
719 PM CDT THU AUG 25 2016
MOC059-167-260045-
/O.CON.KSGF.SV.W.0207.000000T0000Z-160826T0045Z/
DALLAS MO-POLK MO-
719 PM CDT THU AUG 25 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHWESTERN DALLAS AND EAST CENTRAL POLK COUNTIES...
AT 719 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR URBANA TO 6 MILES SOUTHWEST OF BUFFALO...MOVING
EAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
BUFFALO... URBANA...
HALFWAY... LOUISBURG...
TUNAS... PUMPKIN CENTER...
PLAD... FOOSE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3788 9298 3774 9294 3765 9297 3758 9305
3754 9315 3755 9324 3777 9320 3779 9319
3785 9319 3787 9317
TIME...MOT...LOC 0019Z 258DEG 8KT 3781 9314 3758 9317
HAIL...0.75IN
WIND...60MPH
$$
TERRY444
WWUS53 KSGF 260033
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
733 PM CDT THU AUG 25 2016
MOC059-167-260043-
/O.CAN.KSGF.SV.W.0207.000000T0000Z-160826T0045Z/
DALLAS MO-POLK MO-
733 PM CDT THU AUG 25 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DALLAS AND EAST
CENTRAL POLK COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN
CANCELLED.
LAT...LON 3788 9298 3774 9294 3765 9297 3758 9305
3754 9315 3755 9324 3777 9320 3779 9319
3785 9319 3787 9317
TIME...MOT...LOC 0030Z 239DEG 12KT 3783 9310 3760 9313
$$
TERRYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 5:58 PM CDT, 55 minutes earlier.
Area forecast discussion, Aug 25, 5:58 PM CDT, 55 minutes before
Area Forecast Discussion National Weather Service Springfield MO 558 PM CDT THU AUG 25 2016 .SYNOPSIS... Issued at 246 PM CDT Thu Aug 25 2016 A surface boundary was located from southeast Kansas into northern Missouri early this afternoon. Instability has developed south and east of the boundary with surface based CAPES of 3000-4000 j/kg over the Ozarks. 0-6 bulk shear was between 30-40kts. Main focus over the short term period will be with convection potential, especially over our northwestern 1/3 of the CWA. && .SHORT TERM...(This evening through Friday) Issued at 246 PM CDT Thu Aug 25 2016 For the remainder of this afternoon and tonight, we are anticipating some scattered convection to begin firing up shortly over extreme southeast Kansas and the Missouri Ozarks. More organized convection is expected to our north and west again tonight. PW values along the front to our northwest tonight will be between 1.7 and 1.9 in. and our surrounding WFO neighbors to our north and west will be issuing a flash flood watch for tonight, given the already heavy rainfall from last night. Over our area, main concern will be in our northwest 1/3 of the CWA which could get the eastern extent of this convection tonight, but at this time we are not expecting enough in the way to warrant a watch in our cwa and we also did not get the rainfall as did the areas to our northwest last night. .LONG TERM...(Friday Night through Thursday) Issued at 246 PM CDT Thu Aug 25 2016 The front is expected to hang around the area through the weekend with continued chances for scattered convection anticipated. At this time we are not expecting organized severe storms, but could see some strong storms develop during the afternoon on Friday near the frontal boundary. Cloud cover and scattered convection will keep temperatures down slightly with highs generally in the mid to upper 80s. Can't rule out thunderstorm chances on a daily basis given the high moisture content and weak disturbances pushing through the area. Little change in daily temperatures is expected through the period. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 555 PM CDT Thu Aug 25 2016 Scattered convection will occur for a few hours this evening, mainly affecting the JLN terminal. Have also thrown in a vcts for SGF at the onset. Additional convection will fire up overnight as the low level jet develops with most of that activity remaining north and west of the CWA. Within the convection do bring down to MVFR and outside of convection keep in VFR. && .SGF Watches/Warnings/Advisories... MO...NONE. KS...NONE. && SYNOPSIS...Lindenberg SHORT TERM...Lindenberg LONG TERM...Lindenberg AVIATION...Lindenberg
Hazardous weather outlook, Aug 25, 3:39 PM CDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 339 PM CDT THU AUG 25 2016 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-262045- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 339 PM CDT THU AUG 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. SIGNIFICANT LIGHTNING RISK. LIMITED EXCESSIVE HEAT RISK. DISCUSSION... SCATTERED THUNDERSTORMS WILL CONTINUE THIS AFTERNOON INTO THE EVENING...MAINLY NORTH AND EAST OF THE INTERSTATE 44 CORRIDOR. SOME OF THESE STORMS MAY BECOME STRONG WITH WIND GUSTS UP TO 60 MPH AND HAIL TO THE SIZE OF QUARTERS. ADDITIONAL STORMS WILL BE POSSIBLE OVERNIGHT...BUT WILL MAINLY BE CONFINED TO SOUTHEAST KANSAS INTO WEST CENTRAL AND CENTRAL MISSOURI. AFTERNOON HEAT INDEX VALUES IN THE MIDDLE TO UPPER 90S WILL REMAIN POSSIBLE ACROSS PORTIONS OF SOUTHERN MISSOURI AND EXTREME SOUTHEASTERN THIS AFTERNOON AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS WILL THEN BE POSSIBLE ON A DAILY BASIS FROM FRIDAY THROUGH NEXT TUESDAY. AFTERNOON HEAT INDEX VALUES IN THE MIDDLE TO UPPER 90S WILL REMAIN POSSIBLE ACROSS PORTIONS OF SOUTHERN MISSOURI AND EXTREME SOUTHEASTERN KANSAS INTO NEXT MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) LINDENBERG
In the hours before
Special weather statement, Aug 25, 4:58 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
458 PM CDT THU AUG 25 2016
MOZ057-058-252245-
MARIES MO-MILLER MO-
458 PM CDT THU AUG 25 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARIES AND EASTERN
MILLER COUNTIES UNTIL 545 PM CDT...
AT 457 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTH OF IBERIA TO
10 MILES SOUTHEAST OF ELDON TO 8 MILES SOUTHEAST OF OSAGE BEACH...AND
MOVING NORTHEAST AT 15 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IN THE ADVISORY INCLUDE...
LAKE OF THE OZARKS STATE PARK... IBERIA...
SAINT ELIZABETH... ST. ELIZABETH...
TUSCUMBIA... BRUMLEY...
MARYS HOME... ULMAN...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3834 9240 3834 9229 3832 9225 3834 9220
3829 9219 3829 9191 3810 9219 3802 9250
3805 9255 3807 9256 3835 9244 3835 9241
TIME...MOT...LOC 2157Z 234DEG 14KT 3823 9226 3825 9243 3809 9248
TERRYSpecial weather statement, Aug 25, 5:17 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
517 PM CDT THU AUG 25 2016
MOZ057-058-070-252300-
MARIES MO-MILLER MO-PULASKI MO-
517 PM CDT THU AUG 25 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MARIES...NORTHERN PULASKI
AND SOUTHEASTERN MILLER COUNTIES UNTIL 600 PM CDT...
AT 517 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR IBERIA...OR 15 MILES NORTHWEST OF WAYNESVILLE...MOVING EAST AT
15 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IN THE ADVISORY INCLUDE...
DIXON... IBERIA...
VIENNA... BRINKTOWN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3804 9194 3803 9196 3801 9197 3801 9202
3800 9203 3796 9240 3813 9238 3829 9194
TIME...MOT...LOC 2217Z 253DEG 11KT 3804 9231
TERRYSpecial weather statement, Aug 25, 5:42 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 542 PM CDT THU AUG 25 2016 MOZ080-081-252330- LACLEDE MO-DALLAS MO- 542 PM CDT THU AUG 25 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL DALLAS AND NORTHWESTERN LACLEDE COUNTIES UNTIL 630 PM CDT... AT 542 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BUFFALO...MOVING EAST AT 15 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IN THE ADVISORY INCLUDE... LEBANON... BENNETT SPRING STATE PARK... BENNETT SPRINGS... LONG LANE... WINDYVILLE... THIS INCLUDES INTERSTATE 44 NEAR MILE MARKER 119...AND BETWEEN MILE MARKERS 121 AND 124. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3755 9302 3770 9303 3783 9273 3760 9265 TIME...MOT...LOC 2242Z 253DEG 11KT 3764 9297 TERRY
Special weather statement, Aug 25, 6:05 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
605 PM CDT THU AUG 25 2016
MOZ056-057-069-252345-
MILLER MO-CAMDEN MO-MORGAN MO-
605 PM CDT THU AUG 25 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MORGAN...NORTHWESTERN
MILLER AND NORTHWESTERN CAMDEN COUNTIES UNTIL 645 PM CDT...
AT 605 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHWEST OF LAURIE...OR 16 MILES NORTHWEST OF CAMDENTON...
MOVING NORTHEAST AT 20 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IN THE ADVISORY INCLUDE...
LAKE OF THE OZARKS... ELDON...
VERSAILLES... VILLAGE OF FOUR SEASONS...
LAKE OZARK... LAURIE...
SUNRISE BEACH... BARNETT...
GRAVOIS MILLS... OLEAN...
CLIMAX SPRINGS... BAGNELL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3849 9269 3844 9264 3843 9252 3839 9240
3836 9241 3803 9294 3810 9306 3819 9306
3820 9308 3853 9282
TIME...MOT...LOC 2305Z 214DEG 18KT 3815 9299
TERRYLocal storm report, Aug 25, 6:10 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
610 PM CDT THU AUG 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 PM TSTM WND DMG JOPLIN 37.08N 94.51W
08/25/2016 JASPER MO LAW ENFORCEMENT
TREES AND POWERLINES DOWN IN JOPLIN
&&
BURCHFIELDSpecial weather statement, Aug 25, 6:25 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
625 PM CDT THU AUG 25 2016
MOZ056-260015-
MORGAN MO-
625 PM CDT THU AUG 25 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORGAN COUNTY UNTIL
715 PM CDT...
AT 624 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR LAURIE...OR 14 MILES SOUTH OF VERSAILLES...MOVING NORTHEAST AT
20 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IN THE ADVISORY INCLUDE...
LAKE OF THE OZARKS... LAURIE...
BARNETT... GRAVOIS MILLS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3844 9264 3835 9265 3835 9269 3832 9269
3819 9284 3820 9295 3822 9293 3823 9296
3821 9297 3821 9299 3835 9291 3846 9280
3848 9272
TIME...MOT...LOC 2324Z 214DEG 17KT 3823 9291
TERRYThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 3:57 PM CDT | Special Weather Statement | SGF | Camden | 48 min |
| Aug 25, 4:05 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede | 40 min |
| Aug 25, 4:28 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede | 47 min |
| Aug 25, 4:51 PM CDT | Special Weather Statement | SGF | Dallas | 39 min |
| Aug 25, 4:58 PM CDT | Special Weather Statement | SGF | Miller | 47 min |
| Aug 25, 5:17 PM CDT | Special Weather Statement | SGF | Maries | 43 min |
| Aug 25, 5:42 PM CDT | Special Weather Statement | SGF | Dallas | 48 min |
| Aug 25, 5:49 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 56 min |
| Aug 25, 6:02 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Polk | 58 min |
| Aug 25, 6:05 PM CDT | Special Weather Statement | SGF | Morgan | 40 min |
| Aug 25, 6:25 PM CDT | Special Weather Statement | SGF | Morgan | 50 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.